On Stability and Bifurcation of Solutions of Nonlinear System of Differential Equations for AIDS Disease
S. A.A. El-Marouf1 Show affiliations
- Department of Mathematics, Faculty of Science, Taibah University, Madinahmonwarah, Saudi Arabia
American Journal of Applied Sciences, Volume 9, Issue 7, pp. 961–967 · doi.org/10.3844/ajassp.2012.961.967
Abstract
Problem statement: This study aims to discuss the stability and bifurcation of a system of ordinary differential equations expressing a general nonlinear model of HIV/AIDS which has great interests from scientists and researchers on mathematics, biology, medicine and education. The existance of equilibrium points and their local stability are studied for HIV/AIDS model with two forms of the incidence rates. Conclusion/Recommendations: A comparison with recent published results is given. Hopf bifurcation of solutions of an epidemic model with a general nonlinear incidence rate is established. It is also proved that the system undergoes a series of Bogdanov-Takens bifurcation, i.e., saddle-node bifurcation, Hopf bifurcation and homoclinic bifurcation for suitable values of the parameters.
Licence and reuse
Free to read. This article carries the publisher’s copyright, as printed on it: © 2012 Science Publications. It is free to read; ask us before reusing it.
How to reuse this articleResponses (0)
About this article
El-Marouf, S. A. (2012). On Stability and Bifurcation of Solutions of Nonlinear System of Differential Equations for AIDS Disease. American Journal of Applied Sciences, 9(7), 961–967. https://doi.org/10.3844/ajassp.2012.961.967
- Licence
- © Science Publications
- Issue
- Volume 9, Issue 7
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
